# SDR 2000ZZZX468

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45888
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 4714037517
- Condition: Failed
- Location: Oxygen System
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL-OUT AT SDQ, BELOW 100 KNOTS, CREW OBSERVED AN ELECTRICAL SPARK AND SMALL FIRE AND A HIGH AIR PRESSURE 'HISSING' SOUND COMING FROM THE FORWARD OBSERVER OXYGEN PANEL.  INSPECTION FOUND THE MAIN OXYGEN LINE BLOWN OFF AT THE CONNECTOR AND FOUND TWO SHORTED WIRES IN THE FIRST OBSERVER  BOX.  IT APPEARS THE RUBBER HOSE THAT SUPPLIES OXYGEN TO THE REGULATOR RUPTURED AND DAMAGED THE LIGHT PANEL WIRES, A FLEET CAMPAIGN IS BEING CONDUCTED TO INSPECT THE HOSES FOR POSSIBLE DETERIORATION.  (X)
